Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 45, NWS Quad Cities, IA

July 10, 2016Clark County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 10, 2016, 3:15 PM CDT for Clark County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2016, 3:15 PM CDT (20:15 UTC)
Expired
Jul 10, 2016, 4:00 PM CDT
In force
45 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clark County, MO

The radar

The Quad Cities radar (KDVN), 159 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 3:28 PM CDTTSTM WND DMGKahoka, MOA SMALL TREE THAT WAS 4 TO 6 NCHES IN DIAMETER WAS SNAPPED NEAR THE BASE. VIA FACEBOOK. TIME ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

926 
WUUS53 KDVN 102015
SVRDVN
MOC045-102100-
/O.NEW.KDVN.SV.W.0045.160710T2015Z-160710T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 400 PM CDT

* AT 315 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR
  NEAR KAHOKA...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KAHOKA...WAYLAND...WYACONDA...ALEXANDRIA...LURAY...
  ST. FRANCISVILLE...WINCHESTER...REVERE...CLARK CITY...FAIRMONT...
  CHAMBERSBURG...ANSON...CLARK COUNTY FAIRGROUNDS...MEDILL...
  ST. PATRICK...GREGORY LANDING...PEAKSVILLE...NEEPER...
  ASHTON AND ANTIOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4026 9195 4053 9194 4060 9181 4053 9163
      4052 9162 4051 9162 4050 9160 4047 9158
      4046 9156 4042 9152 4041 9153 4040 9150
      4036 9146 4025 9150
TIME...MOT...LOC 2015Z 315DEG 21KT 4047 9183 

HAIL...<.75IN
WIND...60MPH
 
$$

MCCLURE
3 follow-up statements
541 
WWUS53 KDVN 102024
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT SUN JUL 10 2016

MOC045-102100-
/O.CON.KDVN.SV.W.0045.000000T0000Z-160710T2100Z/
CLARK MO-
324 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CLARK COUNTY...

AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KAHOKA...
MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KAHOKA...WAYLAND...WYACONDA...ALEXANDRIA...LURAY...
ST. FRANCISVILLE...WINCHESTER...REVERE...CLARK CITY...FAIRMONT...
CHAMBERSBURG...ANSON...CLARK COUNTY FAIRGROUNDS...MEDILL...
ST. PATRICK...GREGORY LANDING...PEAKSVILLE...NEEPER...
ASHTON AND ANTIOCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4026 9195 4053 9194 4060 9181 4053 9163
      4052 9162 4051 9162 4050 9160 4047 9158
      4046 9156 4042 9152 4041 9153 4040 9150
      4036 9146 4025 9150
TIME...MOT...LOC 2024Z 315DEG 21KT 4043 9178 

HAIL...<.75IN
WIND...60MPH
 
$$

MCCLURE
427 
WWUS53 KDVN 102042
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
342 PM CDT SUN JUL 10 2016

MOC045-102100-
/O.CON.KDVN.SV.W.0045.000000T0000Z-160710T2100Z/
CLARK MO-
342 PM CDT SUN JUL 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN CLARK COUNTY...

AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KAHOKA...
MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KAHOKA...WAYLAND...ALEXANDRIA...ST. FRANCISVILLE...WINCHESTER...
REVERE...CLARK COUNTY FAIRGROUNDS...ST. PATRICK...CLARK CITY...
GREGORY LANDING...NEEPER...ANTIOCH AND MEDILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4026 9195 4041 9180 4048 9171 4050 9165
      4052 9162 4051 9162 4050 9160 4047 9158
      4046 9156 4042 9152 4041 9153 4040 9150
      4036 9146 4025 9150
TIME...MOT...LOC 2042Z 305DEG 8KT 4039 9166 

HAIL...<.75IN
WIND...60MPH
 
$$

05
153 
WWUS53 KDVN 102059 RRA
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
359 PM CDT SUN JUL 10 2016

MOC045-102109-
/O.EXP.KDVN.SV.W.0045.000000T0000Z-160710T2100Z/
CLARK MO-
359 PM CDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK COUNTY WILL
EXPIRE AT 400 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4026 9195 4041 9180 4048 9171 4050 9165
      4052 9162 4051 9162 4050 9160 4047 9158
      4046 9156 4042 9152 4041 9153 4040 9150
      4036 9146 4025 9150
TIME...MOT...LOC 2059Z 315DEG 21KT 4039 9166 

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:13 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 10, 3:13 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
313 PM CDT SUN JUL 10 2016

.SYNOPSIS...
Issued at 227 PM CDT Sun Jul 10 2016

Nocturnal MCS from ND still active across the area this
afternoon. Solar insolation ahead of the MCS has lead to
restrengthening this afternoon. Also, showers and thunderstorms
are redeveloping across central Iowa. These showers and
thunderstorms could affect areas along highway 20 and along and
south of highway 34. A strong wind gust is not out of the question
with these storms this afternoon.

&&

.SHORT TERM...(This Evening through Monday)
ISSUED AT 227 PM CDT Sun Jul 10 2016

Main forecast concern for the short term is the ongoing convection
across the CWA and what will happen with it this evening.
Additional convection moving east across the highway 20 corridor
will likely make it into the north before the storms become
elevated this evening. Once this happens, the storms should shift
north of the area on the warm advection wing. Before this, one
would think that the cold pool behind this system would lead to a
stabilization of the environment. Think that the showers and
storms over Mason City area will weaken as it moves into Buchanan
County. Past this, it appears that the rest of the short term
should be dry. If more moisture can work its way into the CWA
tonight, there is a small chance for another MCS which will form across
ND and head south. Current CAMs and stable environment lead me to
believe that this is unlikely.

Monday should be dry as the warm dome enters the area. Moisture
should increase, and lead to heat indices near 100, especially
across the south. This moisture and high temperatures will likely
lead to high instability, which sets the stage for Monday night.

.LONG TERM...(Monday Night through Sunday)
ISSUED AT 227 PM CDT Sun Jul 10 2016

Active weather period through the long term as previously
advertised is pretty much unchanged. Chances for thunder will be
in the forecast through much of the extended, with the best
chances for severe weather being Tuesday and possibly Wednesday.
With the active weather today, haven't made many changes to the
long term.

Monday night into Thursday am...Active period of weather during this
time with chances for convection in the afternoon as well as
overnight. Convective feedback in the synoptic models also
suggests an active period. Overall synoptic field will gradually
become more conducive for strong to severe storms through the
week, with the best chances being Tuesday and Wednesday. The main
threat with any severe weather would be damaging winds. SPC has
the area in a slight risk for Tuesday. At this time, positioning
and timing of convection will be driven by mesoscale parameters
that will not become clear until we approach the event. As such,
have kept much of what the blend gave.

Another warm front tries to enter the area late in the week and
bring the chances for rain back into the forecast area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
ISSUED AT 1144 AM CDT Sun Jul 10 2016

Showers and storms will bring periods of mvfr to local ifr
conditions through mid afternoon. Then, expect return to mainly
vfr conditions rest of taf cycle. Additional showers and storms
cannot be totally ruled out tonight, mainly near to north of
Highway 20 that could affect DBQ, but confidence too low for any
mention at this time. In addition, some fog potential exists
overnight through daybreak with pooling of low level moisture
aided by recent rains in some areas. However, anticipate east to
southeast winds 5-10 kts tonight, which may keep boundary layer
stirred or mixed just enough to preclude much development thus
confidence on fog occurrence is low. Winds variable and possibly
gusty near storms, will become predominately sustained from the
southeast at 10-15 kts with higher gusts to 25 kts possible for
a time later this afternoon. Tonight, winds will be from the east
and southeast at 5-10 kts. Monday will see winds increasing from
the south at 10-20 kts.

&&

.DVN Watches/Warnings/Advisories...
IA...None.
IL...None.
MO...None.
&&

SYNOPSIS...Gibbs
SHORT TERM...Gibbs
LONG TERM...Gibbs
AVIATION...McClure
Hazardous weather outlook, Jul 10, 8:42 AM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
842 AM CDT SUN JUL 10 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-111145-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
842 AM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY OVER PORTIONS OF THE OUTLOOK
AREA...ESPECIALLY PORTIONS OF EASTERN IOWA. THE MAIN THREAT FROM
THESE STORMS WILL BE STRONG GUSTY WINDS...LIGHTNING AND BRIEF
TORRENTIAL RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY NIGHT THROUGH WEDNESDAY...THERE IS A CHANCE OF THUNDERSTORMS.
CURRENTLY...CONDITIONS APPEAR MARGINAL TO LOW AND THE TIMING UNCERTAIN
FOR SEVERE STORMS. THE RISK OF DAMAGING WINDS WOULD BE THE PRIMARY SEVERE
WEATHER CONCERN. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

FRIDAY NIGHT AND SATURDAY...THERE IS A CHANCE OF THUNDERSTORMS. CONDITIONS
ARE TOO UNCERTAIN TO ASSESS ANY SEVERE RISK AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

In the hours before

Special weather statement, Jul 10, 10:19 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1019 AM CDT SUN JUL 10 2016

IAC011-095-113-101615-
LINN-IOWA-BENTON-
1019 AM CDT SUN JUL 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINN...NORTHERN IOWA
AND BENTON COUNTIES UNTIL 1115 AM CDT...

AT 1017 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR TROY MILLS TO 6 MILES NORTH OF GRINNELL...AND
MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO AROUND 50 MPH IS LIKELY WITH THE STRONGEST STORMS.
IN ADDITION...SMALL HAIL IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...VINTON...MARENGO...MARION...HIAWATHA...ROBINS...
BELLE PLAINE...CENTER POINT...FAIRFAX...ATKINS...WALFORD...URBANA...
SPRINGVILLE...PALO...SHELLSBURG...VICTOR...NEWHALL...WALKER...
BLAIRSTOWN AND VAN HORNE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 205 AND 218.
 INTERSTATE 380 BETWEEN MILE MARKERS 12 AND 46.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4210 9230 4230 9189 4230 9175 4200 9136
      4186 9166 4186 9183 4178 9183 4156 9230
TIME...MOT...LOC 1517Z 308DEG 25KT 4231 9172 4183 9271

MCCLURE
Local storm report, Jul 10, 2:34 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       BRIGHTON                41.17N 91.82W
07/10/2016  M1.10 INCH       WASHINGTON         IA   CO-OP OBSERVER

            RAIN FELL IN LESS THAN 45 MINUTES.

&&

DC
Special weather statement, Jul 10, 2:56 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
256 PM CDT SUN JUL 10 2016

IAC111-177-MOC045-199-102100-
LEE-VAN BUREN-CLARK-SCOTLAND-
256 PM CDT SUN JUL 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LEE...
SOUTHEASTERN VAN BUREN...CLARK AND EASTERN SCOTLAND COUNTIES UNTIL
400 PM CDT...

AT 253 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BONAPARTE TO NEAR SOUTH GORIN...AND MOVING EAST
AT 25 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THEST STORMS...WITH OVER AN INCH OF
RAIN POSSIBLE IN LESS THAN AN HOUR. THIS MAY LEAD TO PONDING OF
WATER ON ROADS AND IN LOW LYING OR POORLY DRAINED AREAS. FREQUENT
LIGHTNING WILL ALSO OCCUR. IN ADDITION...STRONG GUSTY WINDS TO 40
MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
FORT MADISON...KAHOKA...MONTROSE...WAYLAND...WYACONDA...RUTLEDGE...
LURAY...SOUTH GORIN...GRANGER...ST. FRANCISVILLE...CROTON...
NEW BOSTON...WINCHESTER...FARMINGTON...REVERE...ARBELA...
MOUNT STERLING...AZEN...SUMMITVILLE AND KEOKUK AIRPORT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4029 9195 4030 9207 4031 9215 4068 9202
      4060 9136 4055 9141 4054 9141 4053 9139
      4025 9152 4025 9160
TIME...MOT...LOC 1953Z 272DEG 21KT 4063 9181 4037 9199

MCCLURE
Local storm report, Jul 10, 2:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HEAVY RAIN       2 SW NEW LONDON         40.91N 91.43W
07/10/2016  M0.75 INCH       HENRY              IA   TRAINED SPOTTER

            FELL IN 25 MINTUES.

&&

DC
Special weather statement, Jul 10, 2:59 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CDT SUN JUL 10 2016

ILC071-131-187-102100-
WARREN-HENDERSON-MERCER-
259 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN...NORTHEASTERN
HENDERSON AND SOUTHEASTERN MERCER COUNTIES UNTIL 400 PM CDT...

AT 259 PM CDT...A STRONG THUNDERSTORM WAS NEAR SEATON...OR 7 MILES
SOUTH OF ALEDO...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  BURGESS AROUND 310 PM CDT.
  LAKE WARREN AROUND 315 PM CDT.
  NORTH HENDERSON AROUND 335 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE COLDBROOK...OGLE...
ELEANOR...MERCER COUNTY FAIRGROUNDS...BIG RIVER STATE
FOREST...GERLAW... SUNBEAM...ALEXIS AND BALD BLUFF.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4100 9079 4100 9093 4107 9091 4123 9087
      4114 9044 4091 9044
TIME...MOT...LOC 1959Z 285DEG 19KT 4110 9074

MCCLURE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:56 PM CDTSpecial Weather StatementDVNClark64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.